Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Provigil

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-21-2003, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I am on PROVIGIL for MS and I have never felt better I have dropped 30 pounds and I no longer sleep 8-10 hours a night and or require a nap. I also was wondering if it helped other things because I feel better than I have felt in years and that is the only thing I have added to my Medications.
Reply With Quote
  #2  
Old 10-08-2003, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Hi,<br><br>I have also MS and take Provigil. I am still working and hope to do so for a while. Before Provigil I had trouble making it through the day and was afraid that I have to stop working soon. <br>I wake up rested an ready to start a new day ! I am mentally more alert and I am no longer depressed and moody. My family noticed this first.<br>I can clean my house again and even started baking and cooking again.<br>I lost 40 lbs and that was good for the MS. <br><br>My doctor keeps saying " Provigil is not supposed to do that for you".<br>Well, I believe it does. All I take is Betaseron and Provigil and Vitamins. <br>You figure !
Reply With Quote
  #3  
Old 12-02-2005, 06:00 AM
Joanne
Guest
 
Posts: n/a
Default provigil

I have terrible sleep disturbances and nitemares. I wakeup feeling very achy and I am sleepy all day. I can hardly function and I force myself to do things even tough I am drowsy. I am a caregiver and I have to function with a clear head. I do a lot of impossible tasks being seepy and drowsy. I was wonderfng if Provigil woud help me. I am afraid to try it. I have been diagnosd with sleep apneal but the machine never helped.<br>I ave been everywhere for help and nothing helps. I cannt sleep normally, I take ambien for years. No other sleep medication helps me and I still I need to get some slep even though it is horrible Please comment
Reply With Quote
  #4  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I suffered a traumatic brain injury (tbi) in February, 2003. I have returned to work half-time and feel exhausted at all times. My life consists of resting to work, resting after work. I do not have a life! I am unable to do any social activities or anything else. I loved to cook, entertain, and read. The tbi has changed my life. I justI just started taking provigil today. I noticed that I felt like folding clothes, making dinner etc. I haven't had a nap today. A miracle! Now I am worried that I am not resting as much. Should I worry? I can't believe how alert I feel.
Reply With Quote
  #5  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

i have ms and the dr put me on provigil because i was doing a lot of day sleepig aftger a good nights rest. i would like to take off 25 pounds but the provigil has not had any affect on my weight but has been a wonderful drug for the sleepiness. isnt ms terriblew?
Reply With Quote
Reply

Bookmarks

Tags
brain injury, cervical fractures

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:10 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.